# SDR LR7A2020100502457

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Bs 491-509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT MAIN WHEEL WELL MANIFOLD CRACKED AT FASTENER HOLES AT FS 491 AND FS 509.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2988.
